Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Asymptotics of the Weyl function for Schrodinger operators with measure-valued potentials
Stockholm University, Faculty of Science, Department of Mathematics.
Number of Authors: 3
2016 (English)In: Monatshefte für Mathematik (Print), ISSN 0026-9255, E-ISSN 1436-5081, Vol. 179, no 4, 603-613 p.Article in journal (Refereed) Published
Abstract [en]

We derive an asymptotic expansion for the Weyl function of a one-dimensional Schrodinger operator which generalizes the classical formula by Atkinson. Moreover, we show that the asymptotic formula can also be interpreted in the sense of distributions.

Place, publisher, year, edition, pages
2016. Vol. 179, no 4, 603-613 p.
Keyword [en]
Schrodinger operators, Distributional coefficients, Weyl function, Asymptotics
National Category
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-129907DOI: 10.1007/s00605-015-0740-9ISI: 000372871300007OAI: oai:DiVA.org:su-129907DiVA: diva2:925895
Available from: 2016-05-03 Created: 2016-05-03 Last updated: 2016-05-03Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Luger, Annemarie
By organisation
Department of Mathematics
In the same journal
Monatshefte für Mathematik (Print)
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 40 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf